Digestive System Channel
Topics
Medications
Quicklinks
Related Channels

Prepopik Overdose

Treatment Options for a Prepopik Overdose

If the overdose was recent, the healthcare provider may place a tube into the stomach to "pump" it. 
Treatment for any type of overdose typically involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a Prepopik overdose may include:
 
  • Fluids, if necessary
  • Close monitoring of body electrolytes, such as blood potassium and sodium levels.
 
It is important that you seek medical attention immediately if you believe that you or someone else may have taken too much.

Prepopik Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.